BibTeX record journals/cn/QinWWLW19

download as .bib file

@article{DBLP:journals/cn/QinWWLW19,
  author    = {Xueyang Qin and
               Xiaoming Wang and
               Liang Wang and
               Yaguang Lin and
               Xinyan Wang},
  title     = {An efficient probabilistic routing scheme based on game theory in
               opportunistic networks},
  journal   = {Computer Networks},
  volume    = {149},
  pages     = {144--153},
  year      = {2019},
  url       = {https://doi.org/10.1016/j.comnet.2018.11.022},
  doi       = {10.1016/j.comnet.2018.11.022},
  timestamp = {Sun, 10 Feb 2019 12:29:16 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/cn/QinWWLW19},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics